# SDR HEEA073775

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 1,231 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Carbon Seal
- Part number: 406340102101
- Condition: Leaking
- Location: Freewheel Unit
- Component: Freewheel Unit, PHI407109
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEELING UNIT FORWARD SEAL LEAKING OIL. TO BE RETURNED TO VENDOR.  (J0160511-WA)
